Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Oliver R Diaz Espinosa, Visiting Assistant Professor

Please note: Oliver has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  029B Physics
Email Address: send me a message
Web Page:

Office Hours:

Tentatively T-Th 13:00-14:00

PhDUniversity of Texas at Austin2006
BSUniversidad Nacional Autonoma de Mexico1993

Applied Math
Research Interests: Dynamical Systems, Probability

My research deals with the study of limit theorems of processes that explain the macroscopic behavior of systems appearing in applications: water waves, dynamical systems, biology.

Areas of Interest:

Dynamical Systems


Functional limit theorems, Random dynamical systems, ergodic theory.

Recent Publications

  1. with A. de Bouard, W. Craig, P. Guyenne and C. Sulem, Long wave expansions for water waves over random topography, Nonlinearity, vol. 21 no. 9 (2008), pp. 2143--2178
  2. with de la Llave, Renormalization of arbitrary weak noises for one-dimensional critical dynamical systems: summary of results and numerical explorations, in Holomorphic dynamics and renormalization., Fields Inst. Commun., vol. 53 (2008), pp. 331--359, American Mathematical Society
  3. with with. de la Llave, R, Renormalization and central limit theorem for critical dynamical systems with weak external noise, J. Modern Dynamics, vol. 1 no. 3 (2007), pp. 477-543
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320